# SDR ASAA2022021537552

- Difficulty date: February 15, 2022
- Submitted: March 1, 2022
- Operation: Air carrier
- Aircraft: N556AS
- Make and model: Boeing 737890
- Aircraft serial: 35175
- Aircraft time: 52,133 hours, 18,197 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: 147A550611
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WET STA 989 FLOOR BEAM HAS MULTIPLE SPOTS OF CORROSION ALONG TOP CAP. GROUNDED - YES. FOUND TO HAVE 100% MAT LOSS REMOVED AND REPLACED STA 986 BEAM UPPER T-CAP REPAIR PARTS IAW B737-800 SRM 53-70-51-2R-4W=.3 O=.150 R=0 L=6 D=.150.
